# SDR SWIA200311833

- Difficulty date: March 15, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 38,217 hours, 46,769 cycles
- Engine: Pwa PW118A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Te Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT INDICATED FOR INBOARD FLAPS.  FLAPS WOULD NOT RETRACT ON THE GROUND.  REMOVED AND REPLACED CONNECTOR FOR LEFT INBOARD FLAP ACTUATOR WITH A NEW PART.  OPS CHECK OF FLAPS PERFORMED SATISFACTORY.  P/N ON MS3476L12-10S.
